DEXTROMETHORPHAN HBR 10 MG + CHLORPHENIRAMINE MALEATE 2 MG + PHENYLEPHRINE HCL 5MG
CUFLOC-DM | DEXTROMETHORPHAN HBR 10 MG, CHLORPHENIRAMINE MALEATE 2 MG, PHENYLEPHRINE HCL 5MG SYRUP
DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL relates to that class of medications which are known as cold and cough preparations that are useful in the treatment of dry cough. Coughing is a kind of health condition, in which the body makes its way by clearing mucus, smoke, and allergens from the airways. Mainly cough is of two types chesty cough and dry cough. A chesty cough produces mucus to clear the airways, and on the other hand, a dry cough is tickly and not produces mucus.
This is a prescribed medication, in other words, we can say that patients can use it with the recommendations of doctors only. The dose and duration of DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral syrup are based on the health condition of patients if the users feel more cough the doctor recommends a high dose of this medication. This oral solution is safe to use but some patients may face some common side effects with the use of this medication. The symptoms of the side effects include dizziness, restlessness, tiredness, excitation, drowsiness, blurred vision, dry mouth, nose, and constipation. but the user does not need to worry about the symptoms of bad effects because these symptoms resolve after a particular time, if these side effects increase with increasing time then patients should consult with their professional healthcare. Otherwise, the user may face some harmful effects.
It is necessary to inform your doctor about prior health issues to your doctor before using DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral syrup. For the best results and fast recovery, the patient should complete the course of medications. This medication is not for pregnant and breastfeeding ladies, if needed must consult your doctor. Avoid the use of alcohol and cigarette while the use of DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral solution.
Usage and medical benefits of the medication
DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral syrup is used to treat dry cough only. This is used for medical purposes. This syrup contains three different salts, and all three drugs have their own healing qualities. These salts are namely DEXTROMETHORPHAN HBR, CHLORPHENIRAMINE MALEATE, and PHENYLEPHRINE HCL. CHLORPHENIRAMINE MALEATE is an antihistamine drug that works by stopping the activity of histamine, which causes allergic reactions, and PHENYLEPHRINE HCL is helpful in constricting the blood vessels in the nasal passage that is responsible for stuffy nose. If talk about the healing properties of DEXTROMETHORPHAN HBR, then we can say that controlling the nerve signal from the cough center in the brain to the muscle decrees the cough. Overall, these salts provide relaxation from dry cough.
Product Specification Of DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL
Brand name: CUFLOC-DM
Manufacturer: Medlock Healthcare
Compositions: DEXTROMETHORPHAN HBR 10 MG + CHLORPHENIRAMINE MALEATE 2 MG + PHENYLEPHRINE HCL 5MG
Packaging size: 100 ml
Packaging Type: Bottle
Country of origin: India
Form of medication: Liquid
Category: ANTI-COUGH & COLD RANGE, ANTI-ALLERGICS, ANTIHISTAMINES, LIQUIDS/SYRUP
Syrup Type: Allopathic
Storage of oral suspension
Storage directions are always mentioned on the packaging of the container, if not then ask your pharmacist and follow the instruction and keep DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral syrup in a cool and dry place away from the sunlight and reach of pets.
Common side effects with the use of medication
Sometimes the user of this drug feels some common bad effects with the use of DEXTROMETHORPHAN HBR + CHLORPHENIRAMINE MALEATE + PHENYLEPHRINE HCL oral syrup. Following is the list of some common aftereffects.
- Insomnia (difficulty in sleeping)
- Double vision
- Dryness in mouth
- Decreased appetite
- Discomfort when urinating
- Urinary retention
Only logged in customers who have purchased this product may leave a review.